Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Itching all over body, pain in penis during intercourse, high uric acid. What medicines can i take?

I AM SUFFERING FROM ITCHING ON THIGHS AND STOMACH BUTTOCKS SCROTUM SOMTIME I GET FUNGAL INFECTIONS ON THE THIGHS NEXT TO SCROTUM AREA. WHEN IT ALL STARTS I FFEL PAIN AND ITCHING IN THE OUTER SKIN OF MY STOMCH THEN IT SPREAD TO MY LEGS THIGHS AND FEEL LIKE SOME SORT OF SAND IS POURED IN MY THROAT AND ICHING IN MY EAR AND THROAT. ALL THESE SAID SYMPTOMS ARE TRIGGED WHEN I SMELL SOME PERFUME OR EAT CERTAIN FOOD OR TOUCH MOULDY OLD LEAFS.I CAN NOT BEAR THE SMELL OF STRONG PERFUME OR ANY STRONG SMELL.I BELIEVE IT ALL STARTS FROM MY STOMACH. SOMETIME I HAVE MUSCLE PAIN, JOINT PAIN( WHEN I GET UP IN THE MORNING I FEEL LIKE MY FEET ARE STIFF LIKE PLANK AND PAINFUL JOINTS .I SUFFER FROM FATIGUE, FEELING DRAINED, MEMORY LOSS , FEELING SPACED OUT. I AM SUFFERING FROM PROSTATITIES AS I WAS SUFFERING FROM BURNING AND PAIN IN MY PENIS DURING INTERCOURSE SOMETIME WITHOUT INTERCOURSE.I HAVE A TENDENCY OF HIGH URIC ACID HENCE GOUT
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  145
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Sexologist 's  Response
Hi
the widespread pain symptoms are suggestive of a condition called Fibromylgia. it happens due hypersensitivity of the thalamic nuclei in brain to pain stimuli so one starts getting bothered by stimuli which otherwise one would ignore. This is a very common problem and treated by SNRI like duloxetine, Venlafaxine in combination with mirtazapine.

Good Luck
Dr Saatiish Jhuntrraa
Sexologist
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor